MathSciNet Relay Station
MathSciNet bibliographic data
MR2135280 (2005m:11101) 11F85 (11F33)
Buzzard, Kevin; Kilford, L. J. P. The 2-adic eigencurve at the boundary of weight space. Compos. Math. 141 (2005), no. 3, 605–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement